MAUDE Adverse Event Report: ECOLAB/MICROTEK MEDICAL INC ECOLAB; HUSH SLUSH¿ 2.0 ECOLAB SLUSH & WARMER SYSTEM

ECOLAB/MICROTEK MEDICAL INC ECOLAB; HUSH SLUSH¿ 2.0 ECOLAB SLUSH & WARMER SYSTEM
Model Number ESW7L
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the auto slush is not working, it does not move when powered on.Slush power button is causing an electric shock when pressed.Customer was not injured from the electrical shock.No patient injuries, infections, or complications were reported.

Brand Name
ECOLAB
Common Device Name
HUSH SLUSH¿ 2.0 ECOLAB SLUSH & WARMER SYSTEM
Manufacturer (Section D)
ECOLAB/MICROTEK MEDICAL INC
1 ecolab place
st. paul MN 55102
Manufacturer (Section G)
MANUFACTURING ONE
14851 stonecroft center ct.
chantilly VA 20151
Manufacturer Contact
yarina montas
1 ecolab place
st. paul, MN 55102
MDR Report Key20506856
Report Number3013401749-2024-00001
Device Sequence Number12862213
Product Code LHC
UDI-Device Identifier50748426126731
UDI-Public50748426126731
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberESW7L
Device Lot NumberESW00231, ESW00263
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2024
Initial Report FDA Received Date10/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown